MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 3.3QT RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 3.3QT RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305488
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: n/a.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a sharps coll 3.3qt red had a broken cap.
 
Event or Problem Description
It was reported that a sharps coll 3.3qt red had a broken cap.
 
Additional Manufacturer Narrative
H.6.Investigation: a sample was not provided for investigation.A compliant review was performed by the supplier.A broken cap was reported and the cap should not be broken in any way.All personnel was notified of the issue and instructed to look at each cap for any nonconformity.In stock product was also spot checked.No issues were found.A total of 1920 pieces were reworked and evaluated with no issue found.No corrective action was required.The investigation could not determine a root cause and was inconclusive.

Brand Name
SHARPS COLL 3.3QT RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8440530
Report Number2243072-2019-00538
Device Sequence Number14139835
Product Code FMI
UDI-Device Identifier00382903054886
UDI-Public00382903054886
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305488
Device Lot Number8008003
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;